A new function space and applications
Journal of the European Mathematical Society, Tome 17 (2015) no. 9, pp. 2083-2101
Cet article a éte moissonné depuis la source EMS Press
We define a new function space B, which contains in particular BMO, BV, and W1/p,p, 1∞. We investigate its embedding into Lebesgue and Marcinkiewicz spaces. We present several inequalities involving Lp norms of integer-valued functions in B. We introduce a significant closed subspace, B0, of B, containing in particular VMO and W1/p,p, 1≤p∞. The above mentioned estimates imply in particular that integer-valued functions belonging to B0 are necessarily constant. This framework provides a "common roof" to various, seemingly unrelated, statements asserting that integer-valued functions satisfying some kind of regularity condition must be constant.
Classification :
46-XX
Keywords: BMO, VMO, BV, Sobolev spaces, integer-valued functions, constant function, isoperimetric inequality
Keywords: BMO, VMO, BV, Sobolev spaces, integer-valued functions, constant function, isoperimetric inequality
@article{JEMS_2015_17_9_a0,
author = {Jean Bourgain and Ha{\"\i}m Brezis and Petru Mironescu},
title = {A new function space and applications},
journal = {Journal of the European Mathematical Society},
pages = {2083--2101},
year = {2015},
volume = {17},
number = {9},
doi = {10.4171/jems/551},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/551/}
}
TY - JOUR AU - Jean Bourgain AU - Haïm Brezis AU - Petru Mironescu TI - A new function space and applications JO - Journal of the European Mathematical Society PY - 2015 SP - 2083 EP - 2101 VL - 17 IS - 9 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/551/ DO - 10.4171/jems/551 ID - JEMS_2015_17_9_a0 ER -
Jean Bourgain; Haïm Brezis; Petru Mironescu. A new function space and applications. Journal of the European Mathematical Society, Tome 17 (2015) no. 9, pp. 2083-2101. doi: 10.4171/jems/551
Cité par Sources :